Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from bumps on hands and feet, increasing slowly. Cause for the bumps?

my daughter keeps waking up from time to time with bumps on her hands and feet , she went to the doctor and he told her she had scabies , we held off on the medicines for about a week, because it was not getting worse and at the time she had one to two bumbs on her arm and leg. within that week she had no knew bumps then out of no where she got 3 on her arm, so we filled the prescription, rubbed her down with cream, and again she woke up from a nap, and has another one , on her hand and foot , we thought maybe she contracted bedbugs from a friends however we have washed the sheets and checked the mattress and box springs and have come up empty.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Emergency Medicine Specialist 's  Response
Thank for writing your query.

it will be helpful if you give more information on the timing of appearance of these bumps- whether fresh rashes develop only at night?

After reading your post, it seems that your daughter might be having worms and needs deworming.

You should get her examined clinically and can give her a complete course of Albendazole 400 mg at bedtime after discussing with your doctor.

She should take care of her diet. She should wash her hands before and after eating and should eat food prepared under hygienic conditions.

I hope this is helpful to you.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor